<  Back to the Polytechnique Montréal portal

Extension of Turan's theorem to the 2-stability number

M. Gerber, P. Hansen and Alain Hertz

Article (2002)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/26633/
Journal Title: Graphs and Combinatorics (vol. 18, no. 3)
Publisher: Springer
DOI: 10.1007/s003730200034
Official URL: https://doi.org/10.1007/s003730200034
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:13
Cite in APA 7: Gerber, M., Hansen, P., & Hertz, A. (2002). Extension of Turan's theorem to the 2-stability number. Graphs and Combinatorics, 18(3), 479-489. https://doi.org/10.1007/s003730200034

Statistics

Dimensions

Repository Staff Only

View Item View Item